I am sorry you are feeling this way. I have no idea about the possible side effects of these supplements. It could be any number of things. Did you stop the meds cold turkey? How long were you on them? What dose? Can you call the dr that ordered them? I am by no means an expert but these are things you should look into. Do these supplements have caffeen?
I am sorry that you are going through a rough time. I see this is your first post, hopefully you will check back, post more information and those with more knowledge of the meds you were taking can help you. Get in touch with your doctor.
Lots of people on this board tapered and or did the cold turkey thing with thier meds. I've no experience in that. I feel bad that nobody has responed to you. The weekends can be pretty slow around here and thats unfortunate because thats when we get posts like yours.
Hang in there and I will check again later before I go to bed.